# SDR CA150401006

- Difficulty date: March 29, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Boeing 737-7CT
- Aircraft time: 37,616 hours
- Engine: Ge CFM567B24
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 5893543150
- Condition: Failed
- Location: Cockpit
- Part time: 16,718 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN)  CREW REPORTED STRONG ODOR, BURNING CHEMICAL ODOR,  OCCURED AFTER DEPARTURE AND LASTED APPROXIMATELY ONE MINUTE.  ODOR DISSIPATED AND RETURNED INTERMITTENT THROUGHOUT FLIGHT AT CRUISE ALT 35,000, F/O NOTICED WIFFS OF WHITE SMOKE CAVITY FROM TOP LT OF CORNER OF HIS FRONT HIS WINDSHEILD.  ACFT COMPLETED ITS FLIGHT. UPON INSPECTION TERMINAL LUG AT HEAT ELEMENT WAS FOUND BURNED.  RT NR 1 WINDOW WAS REPLACED IAW AMM 56-11-11.
